# SDR 2022F00034

- Difficulty date: January 1, 2022
- Submitted: January 15, 2022
- Operation: General aviation
- Aircraft: N501BG
- Make and model: Cndair CL2151A10
- Aircraft serial: 10017
- Aircraft time: 43,585 hours, 33,228 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: SH670310025
- Condition: Damaged
- Location: Zone 200
- Part time: 43,585 hours, 33,228 cycles
- Component: Bombdr
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE LH FUSELAGE SKIN AT PASSENGER DOOR CUT OUT FS349.
